General information
Latest issue
Impact factor
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Dal'nevost. Mat. Zh.:

Personal entry:
Save password
Forgotten password?

Dal'nevost. Mat. Zh., 2002, Volume 3, Number 2, Pages 150–164 (Mi dvmg125)  

This article is cited in 9 scientific papers (total in 9 papers)

The generalized reduced modulus

V. N. Dubinin, N. V. Eyrikh

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences

Abstract: The boundary reduced moduli of the digons and triangles are the essential part of the extremal metric method. They have many applications in the geometric theory of functions of a complex variable. In the present paper, we use the capacity approach to extend these concepts to the concepts of the boundary reduced modulus of the polygons, with any number of vertexs. Moreover, we connect the concept of the boundary reduced modulus with the inner reduced modulus. The correctness of the definition of the generalized reduced modulus is proved. We consider the special cases of reduced modulus, the behavior of the reduced modulus under the extension of the sets and under the conformal mappings of the sets. The principle of the symmetry and the formulae for some reduced moduli are obtained. We prove the new composition principles for the generalized reduced moduli. These principles generalize some theorems about the separating transformation and about the extremal partitioning of the domains.

Full text: PDF file (275 kB)
References: PDF file   HTML file

UDC: 517.54, 517.956
MSC: Primary 31A15; Secondary 30C85
Received: 07.09.2002

Citation: V. N. Dubinin, N. V. Eyrikh, “The generalized reduced modulus”, Dal'nevost. Mat. Zh., 3:2 (2002), 150–164

Citation in format AMSBIB
\by V.~N.~Dubinin, N.~V.~Eyrikh
\paper The generalized reduced modulus
\jour Dal'nevost. Mat. Zh.
\yr 2002
\vol 3
\issue 2
\pages 150--164

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Dubinin, “Generalized condensers and the asymptotics of their capacities under degeneration of some plates”, J. Math. Sci. (N. Y.), 129:3 (2005), 3835–3842  mathnet  crossref  mathscinet  zmath
    2. N. V. Eirikh, “O privedennom module I. P. Mityuka”, Dalnevost. matem. zhurn., 4:2 (2003), 167–181  mathnet
    3. V. N. Dubinin, N. V. Eyrikh, “Some applications of generalized condensers to analytic function theory”, J. Math. Sci. (N. Y.), 133:6 (2006), 1634–1647  mathnet  crossref  mathscinet  zmath  elib  elib
    4. V. V. Aseev, O. A. Lazareva, “On the continuity of the reduced modulus and the transfinite diameter”, Russian Math. (Iz. VUZ), 50:10 (2006), 8–16  mathnet  mathscinet  elib
    5. V. V. Aseev, “Obobschennyi privedennyi modul v prostranstvennykh zadachakh emkostnoi tomografii”, Dalnevost. matem. zhurn., 7:1-2 (2007), 17–29  mathnet  elib
    6. V. N. Dubinin, D. A. Kirillova, “On extremal decomposition problems”, J. Math. Sci. (N. Y.), 157:4 (2009), 573–583  mathnet  crossref  zmath
    7. V. V. Aseev, “Ned sets on a hyperplane”, Siberian Math. J., 50:5 (2009), 760–775  mathnet  crossref  mathscinet  isi  elib
    8. E. G. Prilepkina, “On composition principles for reduced moduli”, Siberian Math. J., 52:6 (2011), 1079–1091  mathnet  crossref  mathscinet  isi
    9. V. N. Dubinin, “On the reduced modulus of the complex sphere”, Siberian Math. J., 55:5 (2014), 882–892  mathnet  crossref  mathscinet  isi
  • Дальневосточный математический журнал
    Number of views:
    This page:269
    Full text:90
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019